MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHEMSTRIP ® 10 MD; URINE TEST STRIPS

ROCHE DIAGNOSTICS CHEMSTRIP ® 10 MD; URINE TEST STRIPS
Catalog Number 03260763160
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/20/2018
Type of Reportable Event Malfunction
Event or Problem Description
The customer received questionable low leukocyte and false negative nitrite results for quality control material and patient samples from urisys 1100 urine analyzer serial number (b)(4).Of the data provided, only the nitrite results were discrepant.Around 8 am, the patient urine sample was tested on the urisys 1100 and the result was negative for nitrite.The customer performed a microscopic exam of the sample under a 40x magnification and found bacteria was present.The sample was then cultured and showed greater than 100000 col/ml.The erroneous result was reported outside of the laboratory.The customer did not know the diagnosis provided to the patient and did not know what treatment the patient received.There was no allegation of an adverse event.The suspect urisys 1100 and strips were requested to be returned for investigation.Replacement product was sent.
 
Additional Manufacturer Narrative
The customer material of lot 27638305 and the retention material of lot 27638300 were both measured and no false negative results were observed.The investigation is ongoing.
 
Additional Manufacturer Narrative
Retention testing was performed using lot 27638300.No false negative results were observed.All results were within specifications.The customer provided test strips for investigation.No false negative results were observed.All results were within specifications.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
CHEMSTRIP ® 10 MD
Common Device Name
URINE TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7970331
Report Number1823260-2018-03690
Device Sequence Number18882482
Product Code JIL
UDI-Device Identifier00075537313121
UDI-Public00075537313121
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Catalogue Number03260763160
Device Lot Number27638305
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/27/2018
Supplement Date Received by Manufacturer09/27/2018
09/27/2018
Initial Report FDA Received Date10/16/2018
Supplement Report FDA Received Date01/04/2019
01/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1